# SDR AALA20060828

- Difficulty date: September 6, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102263
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - FOUND CORROSION ON SHEAR TIE AT STATION 720 BETWEEN STRINGER 39 LEFT AND 38 LEFT.  REPLACED SHEAR TIE AT STATION 720 BETWEEN STRINGER 39 LEFT AND 38 LEFT.
